# SDR DALA2021112907330

- Difficulty date: November 23, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,335 hours, 32,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 686 3R DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: REPLACED MISSING DOOR PROXIMITY ACTUATOR SWITCH, R3 DOOR AFT SLIDE PER B757 AMM 25-66. OPS TEST NORMAL. (8198069)
